# SDR A6WA200260004

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN A VERTICAL DIRECTION AT STRINGER 26L BETWEEN FRAME 12 AND 13.  FABRICATED A REPAIR PATCH.  PERFORMED A DETAILED VISUAL INSPECTION TO ENSURE SOUND CRACK FREE STRUCTURE REMAINS.
